Will I ever be able to get off of my Lexapro?
“Will I ever be able to get off of my Lexapro. Why does the Lexapro make me sick, dizzy, and spacy feeling? Why is it that if I stop taking my Lexapro for a few weeks, I feel terrible, and it makes me not care if I live or die, as well as my brain feels like a large piece of concrete swelling in my head. Since I have been taking my Lexapro regularly for a few months, why do I feel uneasy and out of control.”
The long-term use of antidepressants is far from being the answer to depression. If you are depressed, you need to learn the skills necessary to eliminate and then avoid depression in the future, not just treat the symptoms with drugs.
In findings published in the February 2008 issue of the journal PloS Medicine, researchers reveal that only a small group of severely depressed patients benefit from taking an antidepressants.
For less severely depressed patients, the antidepressants were found to work no better than placebos, leading the researchers to conclude that most patients who take antidepressants probably shouldn't be on them.
Depression goes much deeper than the symptoms. To learn some powerful steps, help yourself to our free e-course to learn more about our handbook.
There is hope! I myself was able to wean off antidepressants and have been drug-free since 2002. You need to take my research and ask your doctor tons of questions. You need to be a detective for your own health sake!
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Frequently Asked Questions.